MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT CA125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)

ABBOTT GMBH ARCHITECT CA125 II REAGENT KIT; TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Catalog Number 02K45-39
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely decreased architect ca 125 ii results generated on the architect i2000sr processing module for one patient sample.The following information was provided: ca125 = 28.9 u/ml, additional laboratory data provided: cea: 21.6 ng/ml, wbc: 25,000, crp:± the patient¿s previous values with the same platform: (b)(6) ca125 = 271 u/ml, cea: 12.2 ng/ml, crp: ± (b)(6) ca125 = 239 u/ml, cea: 11.4 ng/ml, crp: 1+ the customer reported the patient is elderly undergoing steroid treatment.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation for false decreased architect ca 125 ii results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot number 48325fp00 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Customer field data was used to assess the performance of the architect ca 125 ii assay using worldwide data.Review shows that the median patient result for lot 48325fp00 is within established limits and comparable with other lots in the field, confirming no systemic issue for lot 48325fp00.Based on the investigation, no systemic issue or deficiency with the architect ca 125 ii assay for lot 48325fp00 was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT CA125 II REAGENT KIT
Common Device Name
TEST, EPITHELIAL OVARIAN TUMOR-ASSOCIATED ANTIGEN (CA125)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17548138
Report Number3002809144-2023-00353
Device Sequence Number17858396
Product Code LTK
UDI-Device Identifier00380740145385
UDI-Public00380740145385
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K042731
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2023
Device Catalogue Number02K45-39
Device Lot Number48325FP00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/30/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/19/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC I2K PROC MOD, 03M74-01, ISR61935
Patient SexUnknown